Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 44, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Apr 15, 2006, 6:49 AM EDT for 6 counties in Florida. It took effect at Apr 15, 2006, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2006, 6:49 AM EDT (10:49 UTC)
- In effect from
- Apr 15, 2006, 12:00 PM EDT
- Expired
- Apr 15, 2006, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 10.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2192 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 151049 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 649 AM EDT SAT APR 15 2006 FLZ141-147-151900- /O.CAN.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/ /O.NEW.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ COASTAL VOLUSIA-NORTHERN BREVARD- 649 AM EDT SAT APR 15 2006 ...FIRE WEATHER WATCH IS CANCELLED... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH HAS BEEN CANCELED. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES... COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ041-044>046-053-144-151900- /O.UPG.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/ /O.NEW.KMLB.FW.W.0044.060415T1600Z-060415T2300Z/ /O.NEW.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 649 AM EDT SAT APR 15 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA THROUGH SUNDAY. THESE TEMPERATURES...COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT THIS AFTERNOON AND SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-151900- /O.UPG.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/ /O.NEW.KMLB.FW.W.0044.060415T1600Z-060415T2300Z/ OKEECHOBEE- 649 AM EDT SAT APR 15 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES THIS AFTERNOON. THESE TEMPERATURES...COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ FLZ047-054-151900- /O.NEW.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ SOUTHERN BREVARD-INDIAN RIVER- 649 AM EDT SAT APR 15 2006 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA THROUGH SUNDAY. THESE TEMPERATURES...COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$
3 follow-up statements
000 WWUS82 KMLB 151810 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 210 PM EDT SAT APR 15 2006 FLZ041-044>046-053-144-152300- /O.CON.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/ /O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 210 PM EDT SAT APR 15 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA THROUGH SUNDAY. THESE TEMPERATURES... COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT THROUGH SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-152300- /O.CON.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/ OKEECHOBEE- 210 PM EDT SAT APR 15 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES THIS AFTERNOON. THESE TEMPERATURES...COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT THROUGH THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ FLZ047-054-141-147-160930- /O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- 210 PM EDT SAT APR 15 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES... COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ TES
000 WWUS82 KMLB 151935 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 335 PM EDT SAT APR 15 2006 FLZ141-152300- /O.EXA.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/ /O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ COASTAL VOLUSIA- 335 PM EDT SAT APR 15 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES... COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ041-044>046-053-144-152300- /O.CON.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/ /O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 335 PM EDT SAT APR 15 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA THROUGH SUNDAY. THESE TEMPERATURES... COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT THROUGH SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-152300- /O.CON.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/ OKEECHOBEE- 335 PM EDT SAT APR 15 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES THIS AFTERNOON. THESE TEMPERATURES...COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT THROUGH THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ FLZ047-054-147-152300- /O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-NORTHERN BREVARD- 335 PM EDT SAT APR 15 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES... COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$
000 WWUS82 KMLB 152309 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 709 PM EDT SAT APR 15 2006 FLZ041-044>046-053-141-144-161000- /O.EXP.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/ /O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 709 PM EDT SAT APR 15 2006 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES... COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-160015- /O.EXP.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/ OKEECHOBEE- 709 PM EDT SAT APR 15 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ FLZ047-054-147-161000- /O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-NORTHERN BREVARD- 709 PM EDT SAT APR 15 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES... COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ 67
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 4:45 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 15, 4:45 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 445 AM EDT SAT APR 15 2006 .DISCUSSION... ...SUNNY AND WARM THIS WEEKEND BUT CONDITIONS REMAIN FAVORABLE FOR STRONG RIP CURRENTS AT THE BEACHES... TODAY...IR SAT IMAGERY SHOWS SOME HIGH CLOUDS OVERSPREADING CENTRAL FL. ALTHOUGH THEY MAY OCCASIONALLY FILTER THE SUNSHINE THIS MORNING...WILL CALL IT MOSTLY SUNNY. AFTER SEVERAL DAYS OF ONSHORE FLOW...WINDS HAVE NOW SHIFTED TO THE W/SW BEHIND A RIDGE AXIS. THIS OFFSHORE FLOW IS NOT STRONG SO THE EAST COAST SEA BREEZE WILL DEVELOP AND PUSH SLOWLY INLAND. NONETHELESS...HIGH TEMPS WILL BE WARMER THAN PREVIOUS DAYS...REACHING THE LOWER 80S AT THE COAST TO THE UPPER 80S INTERIOR. THE SURF WILL LOOK INVITING TODAY GIVEN THE WARMING AIR AND SURF TEMPS. HOWEVER...INCOMING SWELL WILL AGAIN PRODUCE AN ENHANCED THREAT FOR RIP CURRENTS. SUN-TUE... DLM RIDGE OVER THE GOMEX/SW ATLC WILL REMAIN THE DOMINANT WX FEATURE FOR FL ON SUN AS A STORM SYSTEM OVER THE GREAT LAKES MOVES OFF THE COAST OF NEW ENGLAND. SHORT TERM MODELS ARE HAVE BEEN CONSISTENT WITH THE DEVELOPMENT OF AN H85-H50 OMEGA BLOCKING PATTERN OVER ERN CANADA WHICH WOULD STALL THE STORM SYSTEM OVER THE NW ATLC SUN NIGHT. THIS WOULD ALLOW TIME FOR A DEVELOPING STORM SYSTEM OVER THE CENTRAL/HIGH PLAINS TO TRANSVERSE THE ERN HALF OF THE CONTINENT AND REINFORCE THE LOW STALLED OVER THE ATLC BY 00Z TUE. ONCE REINFORCED...THE LOW MAY BE ABLE TO BREAK THE GRIP OF THE SUBTROPICAL RIDGE WHICH HAS CONTROLLED THE LCL WX PATTERN RECENTLY. BACKDOOR FROPA ON TUE WILL BRING THE NEXT BEST CHANCE FOR RAIN... ALTHOUGH NUMERICAL GUIDANCE HAS YET TO INDICATE SO. IN FACT...THE 15/00Z EXTENDED GUIDANCE IS EVEN DRIER THAN THE 14/00Z RUN...AND WITH THE DLM RIDGE FORECAST TO PRODUCE A DRY NWRLY FLOW ALOFT THRU THE PD...PROSPECTS FOR A HEAVY OR WIDESPREAD RAIN EVENT LOOK PRETTY SLIM. WILL CONTINUE TO HOLD OFF ON ANY MENTIONABLE POPS FOR NOW... SWRLY SFC/LOW LVL FLOW WILL KEEP TEMPS ABV CLIMO. WED-FRI... ONCE THE REINFORCING LOW IS ABSORBED BY THE ATLC STORM SYSTEM...THE THE BLOCKING RIDGE WILL DROP DOWN OUT OF CANADA AND INTO THE ERN U.S. EXTENDED GUIDANCE INDICATING THIS SCENARIO PLAYING OUT BY 00Z THU. DLM N/NERLY FLOW WILL PUSH DRY/COOL CONTINENTAL AIR DOWN THE ERN SEABOARD AND INTO FL...RETURNING THE STATE TO A DRY WX PATTERN WITH TEMPS AOB CLIMO. && .MARINE...OBS FROM NOAA BUOYS NICELY TRACE OUT LOCATION OF RIDGE AXIS ACROSS THE SOUTHERN MARINE ZONES...AND EXTENDING ROUGHLY ACROSS LAKE OKEECHOBEE. OFFSHORE WINDS (5-10 KTS) WILL NOT BE STRONG ENOUGH TO PREVENT EAST COAST SEA BREEZE SO A 10-15 KNOT ONSHORE (EAST) FLOW WILL DEVELOP NEAR THE COAST. INCOMING EAST SWELL (4 FEET) WILL CONTINUE TO IMPACT THE WATERS AND WILL THE PRIMARY CONTRIBUTION TO WAVE HGTS. THE SWELL WILL AGAIN PRODUCE AN ENHANCED THREAT FOR STRONG RIP CURRENTS AT THE BEACHES...AND HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT NAVIGATING INLETS. TIGHTENING PGRAD AFT 00Z TUE WITH THE APPROACH OF THE BACKDOOR FRONT MAY ALLOW WRLY SFC WINDS TO RESTRENGTHEN BACK TO SCA LVL. THE OFFSHORE COMPONENT WOULD KEEP SEAS BLO 7FT...ALBEIT WITH VERY SHORT PDS. SCA CONDITIONS MAY LINGER INTO WED AS THE SFC RIDGE BEHIND THE FRONT PUSHES OFF THE ERN SEABOARD...ALLOWING SFC WINDS TO CRANK AROUND TO THE NE AND ADVECT A MODERATE SWELL INTO THE LCL ATLC WATERS. && .AVIATION...SHALLOW PATCHY GROUND FOG POSSIBLE EARLY THIS MORNING AT ALL TERMINALS...OTHERWISE VFR. && .FIRE WEATHER...WILL UPGRADE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ALL INTERIOR COUNTIES TODAY FOR AROUND 4 HOURS OF RH VALUES BELOW 35%. FORTUNATELY WINDS WILL BE RATHER LIGHT...5 TO 10 MPH OUT OF THE W/SW. COASTAL VOLUSIA MAY SEE A COUPLE HOURS AOB 35% BUT EXPECT THE EAST COAST SEA BREEZE TO RAISE DEWPOINTS AND RH VALUES THERE DURING THE MID AFTN. SO HAVE CANCELLED THE FIRE WEATHER WATCH FOR COASTAL VOLUSIA DUE TO LOW CONFIDENCE IN ACHIEVING 4 HRS OF CRITICAL RH. OF COURSE...CONDITIONS WILL BE MONITORED FOR POSSIBLE EXPANSION OF RED FLAG TO INCLUDE ALL OF VOLUSIA. SWRLY FLOW WILL CONTINUE INTO SUN...RESULTING IN TEMPS 5F DEG ABV CLIMO. THE MAX TEMPS COMBINED WITH THE DRY AIR ARE EXPECTED TO PRODUCE MIN RH VALUES IN THE 35-40% RANGE OVER THE INTERIOR. WHILE THE RH/WIND CRITERIA LOOK MARGINAL FOR RFW CONDITIONS...THE MAX TEMPS WILL PRODUCE HIGH MIXING HEIGHTS...RESULTING IN HIGH DISPERSION INDICES AOA 70 ACROSS MUCH OF THE STATE. WILL ISSUE A FIRE WX WATCH FOR THE NRN 2/3S OF THE CWA TO ACCOUNT FOR THIS... PGRAD OVER THE SRN 1/3 SHOULD BE WEAK ENOUGH TO ALLOW A SEABREEZE TO FORM...PRECLUDING THE NEED FOR A WATCH. && .PRELIMINARY POINT TEMPS/POPS... DAB 86 57 86 62 / 0 0 0 0 MCO 89 58 87 64 / 0 0 0 0 MLB 82 58 84 65 / 0 0 0 0 VRB 82 57 84 65 / 0 0 0 0 && .MLB WATCHES/WARNINGS/ADVISORIES... ...RED FLAG WARNING FOR LAKE...OKEECHOBEE...OSCEOLA...ORANGE... SEMINOLE AND INTERIOR VOLUSIA COUNTIES FROM NOON TO 7 PM TODAY. ...FIRE WEATHER WATCH FOR BREVARD...INDIAN RIVER...LAKE... OKEECHOBEE...OSCEOLA...ORANGE...SEMINOLE AND VOLUSIA COUNTIES FROM NOON TO 7 PM SUNDAY. && SHORT TERM...KELLY LONG TERM....BRAGAW
Hazardous weather outlook, Apr 15, 6:05 AM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 605 AM EDT SAT APR 15 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 152000- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 605 AM EDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT... ...RIP CURRENT IMPACT... ALTHOUGH THE SURF WILL LOOK INVITING TODAY...INCOMING EASTERLY SWELL WILL AGAIN PRODUCE AN ENHANCED THREAT OF STRONG RIP CURRENTS AT AREA BEACHES. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. ...WIND AND SEA IMPACT... A 4 FOOT EASTERLY SWELL WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT NAVIGATING THROUGH INLETS. ...FIRE WEATHER IMPACT... LONG DURATION OF LOW RELATIVE HUMIDITY WILL PRODUCE AN ENHANCED FIRE DANGER OVER INTERIOR COUNTIES. A DEVELOPING ONSHORE FLOW WILL KEEP RELATIVE HUMIDITY VALUES ELEVATED NEAR THE COAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THREAT OF STRONG RIP CURRENTS WILL CONTINUE SUNDAY. INCREASING WEST WINDS AHEAD OF A COLD FRONT MONDAY AND MONDAY NIGHT MAY PROMPT SMALL CRAFT ADVISORIES ESPECIALLY FOR THE OFFSHORE WATERS. A SURGE OF NORTHEAST WINDS MAY OCCUR BEHIND THE FRONT TUESDAY INTO WEDNESDAY CAUSING HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 6:49 AM EDT | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 23 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.